# SDR DL72S001994

- Difficulty date: September 28, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 64,972 hours, 49,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69648411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SUPPORT ANGLE CORRODED FS 740 STR 27R.  REPAIRED PER MM 53-11-0 PG 859.
